# SDR REXA2016033100531

- Difficulty date: March 31, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HAS DENT DAMAGE WITH GOUGES ON LOWER SURFACE, BETWEEN RIB 8 & 9 & STRINGER 1 & 2.  CONTINUATION CARD 81517911 OP 209 REPAIRED LT HORIZONTAL STAB LOWER SKIN IAW SRM 55-11-01-201-001-A01.  MAJOR REPAIR.
